Advertisement

Journal of Mathematical Sciences

, Volume 82, Issue 2, pp 3391–3394 | Cite as

On quasiperiodic solutions of semilinear systems of differential equations

  • E. P. Belan
Article
  • 16 Downloads

Abstract

We prove existence theorems for analytic quasi-periodic solutions for analytic systems of differential equations in a Banach space by the method of accelerated convergence. The results obtained are new even in the finite-dimensional case.

Keywords

Differential Equation Banach Space Existence Theorem Quasiperiodic Solution Accelerate Convergence 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • E. P. Belan

There are no affiliations available

Personalised recommendations